MathSciNet Relay Station
MathSciNet bibliographic data
MR2353392 (2009c:60144) 60H10 (60J60)
Bass, Richard F.; Burdzy, Krzysztof; Chen, Zhen-Qing Pathwise uniqueness for a degenerate stochastic differential equation. Ann. Probab. 35 (2007), no. 6, 2385–2418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement